# SDR SWAA002413

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 4,236 hours, 2,582 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod
- Part number: 580250403
- Condition: Broken
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK - DURING TAKEOFF, RECEIVED T/O CONFIG WARNING, GEAR HANDLE WOULD NOT RETRACT AND A/C WOULD NOT PRESSURIZE.  MX FERRY TO PHX.  REMOVED AND REPLACED SPOILER INTERLOCK VALVE ROD ASSY PER MM.
